RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 54, Issue 5  


On finitely based systems of generalized polynomials
A. V. Grishin
899
Connections between the Lebesgue extension and the Borel extension of the first class, and between the preimages corresponding to them
V. K. Zakharov
928
On the boundary behavior of functions in spaces of Hardy type
V. G. Krotov
957
Discrete regularization of optimal control problems on ill-posed monotone variational inequalities
O. A. Liskovets
975
Asymptotic solution of a variational inequality modelling a friction
S. A. Nazarov
990
Change of Jordan structure of $G$-selfadjoint operators and selfadjoinl operator-functions under small perturbatios
V. R. Ol'shevskii
1021
The geometry of harniltonian systems of hydrodynamic type. The generalized hodograph method
S. P. Tsarev
1048
New restrictions on the topology of real curves of degree a multiple of 8
E. I. Shustin
1069
Topologies on abelian groups
E. G. Zelenyuk, I. V. Protasov
1090
On the spectrum of sums of generators in a finite group
S. P. Strunkov
1108
Correction to the paper “Fractional indices of log Dell Pezzo surfaces”
V. A. Alexeev
1112
Foundations of a new axiomatic set theory
A. M. Vdovin
1113
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019